Lyme disease made 10x worse by the pharmaceutical drug linzess

billythekid155

New member
Hello my name is Billy I'm currently 20 years old and found out I had lyme when I was 18 although I was having symptoms of it since I was a kid. I have learned a lot over the last 3 years about the disease and about all of the different factors that contribute to causing illnesses in general. Prior to what happened to me recently, my symptoms were at their worst throughout 2018, 2019, and the first half of 2020. Last year I had made some progress which meant a lot to me because my symptoms are close to as severe as they can get. For a while now I've had extreme depression, anxiety, slurred speech, cognitive impairment, anhedonia(lack of enjoyment), inability to gain weight, digestive issues, lack of coordination, insomnia, and just feeling many different shades of really terrible that I couldn't describe with a symptom. All of my symptoms have been severe since I was around 16, but even before then they were still bad and were ruining my life. I was diagnosed by a lyme specialist after being lucky enough to have it show up on an ELISA test but I had already known that I had it before that. Last year I was taking a handful of different supplements as well as doing celery juice everyday and those really made a good difference after multiple months and my symptoms were reduced by around 20% as a result. I also started taking a homeopathy remedy named Aurum Metallicum and this reduced my depression by about 50% which really gave me some relief. Then I ended up getting a foot bath called Ion Cleanse which helps to heal your cells by mobilizing toxins inside of the body which happens for 3 days after using the foot bath, not immediately. This was a really good idea to me because I needed to get rid of the toxins causing my symptoms but the unfortunate thing is that mobilized toxins cause digestive distress. Once I started doing the Ion Cleanse for 30 minutes multiple times a week, I felt worse which I expected but it also made my digestion significantly worse. I didn't realize that it was from the foot bath but I lost almost 20 pounds which was especially bad since I was already at a low weight and I honestly thought I was going to end up starving indefinitely. The supplements that had worked before for my digestion were no longer working. I then ended up making the terrible decision by taking a pharmaceutical drug called linzess to see if it could help at all. I didn't just blindly make an appointment with a doctor like the average person would've, I knew that most doctors didn't have a clue about how to really treat illness and that they just hand out medications like it's candy to make lots of money. I thought that most gastroenterologists were useless and I almost wanted to prove myself wrong because I felt that I wasn't. I just wanted to see if the drug would work because I really wanted something to help and thus I ended up taking it for about a month. It didn't work at all and it made me feel a lot worse immediately but I was stupid about it and attributed it to my digestion being worse but that never happened before when my digestion would worsen. It made my depression and anhedonia 10x worse and I didn't even realize that it was from the drug until about a month after taking it. Fruit had ended up helping my digestion and so I knew that it was from the drug since my digestion was working again. It also caused me severe heart pain, odd sensations in my head, and negative personality changes to compound my already severe illness. Initially I thought that me feeling 10x worse would only be temporary and so I was just pushing through each day hoping it would let up. But as the months went by, I realized that the toxic chemicals from the drug weren't leaving my system because due to lyme my body can't detox. It has now been around 7 months since I stopped taking the drug and the effects have barely declined even with me taking supplements to detox and being on a clean diet. I still feel 10x worse than I did before this happened and honestly I would've rather the drug been fatal instead of feeling this extent of awful and it could've resulted in that due to the heart pain, but I couldn't be given that mercy. I feel like I'm dying everyday now and I used to feel like that a couple years ago and after making progress I thought I'd never feel like that again. Instead I'm feeling even worse than I felt back then and I've lost almost all of the motivation I had before. I just wish I had known that this could happen and I wish society didn't act like pharmaceuticals are good or that they can't make an illness worse, but because of advertising most people are conditioned to think that way due to the actors portrayed as looking happy and doing fun things when in fact oftentimes the drug results in the complete opposite. I hope that someone can read this and not allow themselves to end up taking a pharmaceutical because this shows them what could happen to them if they do. Maybe someone will find this after searching for adverse effects of the drug and prevent them from having a similar things happen to them. Please take this serious as well because I feel like people sometimes disregard information that they read online when something like this is very real and not something anybody would post if it didn't happen to them. Hopefully this wasn't too long I hope at least a decent amount of people end up seeing this as I feel like I'm all alone in this suffering. My friends also stopped talking to me after I took the true because of how badly it affected me so it's really ruined my life as of right now and sadly isn't going to change anytime soon. It's not exactly permanent, but when a person's body can't detox, those toxins don't go anywhere unless the person takes things to slowly get rid of them. I would appreciate any words of encouragement as I was kicked when I was already knocked down from this happening to me. Thank you to whoever took the time to read this
 

Users who are viewing this thread

Top